# SDR UPS06247095

- Difficulty date: May 26, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 65727841
- Part serial: 602
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON INSP CRACK DETECTED ON THE LEFT ELEVATOR REAR SPAR STA 138 APPROX.  HFEC CARRIED OUT IAW B727 NDTM 51-00-00 PT 6 FIG 4, CRACK CONFIRMED, ENDS MARKED.  ELEVATOR REMOVED IAW MM 27-30-01.  NEW ELEVATOR INSTALLED IAW MM 27-30-01.  ELEVATOR FRICTION CHECK CARRIED OUT IAW MM 27-30-01 PAGE 409 STEP H.  ADJ/TEST CARRIED OUT IAW MM 27-30-01.  SYSTEM RETURNED TO SERVICE.
